# SDR CALA2014100101292

- Difficulty date: September 30, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 51,932 hours, 16,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 80350
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EXTERIOR LIGHT INOPERATIVE.  RELAMPED NO HELP.  TROUBLE SHOT & FOUND BATTERY ON BATTERY CHARGER EQUIPMENT M1675 WEAK.  R & R BATTERY, OPERATIONS CHECKED GOOD IAW AMM 33-51-06-960-8 05.
